# SDR AALA202407022536

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 33,555 hours, 14,402 cycles
- Engine: Cfmint CFM567B242
- Engine time: 41,194 hours, 17,322 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: OIL FILTER BYPASS LIGHT FOR LEFT ENGINE CAME ON IN FLIGHT FOLLOWED PROCEDURE FOR ENGINE SHUT DOWN; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CVG. OPEN.
